# SDR C7WA200400059

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STABILIZER BALANCE PANELS NR 2, NR 3, AND NR 4 CAVITIES T/E LOWER BEAM RUB BLOCKS ADJUSTMENT SCREW SAFETY WIRE HOLES CRACKED.  INSTALLED SPLICE REPAIR ON RT HORIZONTAL STABILIZER T/E BEAM BALANCE PANELS CAVITIES NR 2, NR 3, AND NR 4.  DAMAGED CHORD SECTION REMOVE.  REPAIR ACCOMPLISHED IAW SRM.
